# SDR HEEA078721

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08601874
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 5,266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE MISMANUFACTURED, UNABLE TO BALANCE.  TOO HEAVY.
